Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the uniqueness of Fourier Jacobi models for representations of $U(n,1)$
HTML articles powered by AMS MathViewer

by Ehud Moshe Baruch and Stephen Rallis
Represent. Theory 11 (2007), 1-15
Published electronically: January 5, 2007


We show that every irreducible unitary representation of $U(n,1)$, has at most one Fourier Jacobi model.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50, 11F70
  • Retrieve articles in all journals with MSC (2000): 22E50, 11F70
Bibliographic Information
  • Ehud Moshe Baruch
  • Affiliation: Department of Mathematics, Technion, Israel Institute of Technology, Haifa 32000, Israel
  • Email:
  • Stephen Rallis
  • Affiliation: Department of Mathematics, The Ohio State University, Columbus, Ohio 43210
  • Email:
  • Received by editor(s): October 28, 2005
  • Received by editor(s) in revised form: September 18, 2006
  • Published electronically: January 5, 2007
  • Additional Notes: Research of the second author was partially supported by the NSF
  • © Copyright 2007 American Mathematical Society
  • Journal: Represent. Theory 11 (2007), 1-15
  • MSC (2000): Primary 22E50; Secondary 11F70
  • DOI:
  • MathSciNet review: 2276364